# SDR CALA2017120404319

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 107,331 hours, 16,606 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Condition: Not Reported
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CROSS AISLE EEL LIGHT INOP RPL''D LEAD STRIP TO LIGHT ASSY. OPS NORMAL. REF: AMM33-51-00-201
